# SDR 96UAL900253

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLUORSCENT STRAP LIGHT AND EMERGENCY DOOR LIGHT AT DOOR 2R STAYED ON DURING FLIGHT.  EMERGENCY BATTERY INOP. REPLACED BATTERY PACK.
